# SDR QMLA2010032210009

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 3,406 hours, 8,836 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,406 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Unsecure
- Part time: 288 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT, IN CRUISE FLIGHT, WHEN SLOWLY INCREASING POWER FROM 93 PERCENT NG, PILOT PERCEIVED THAT ACFT EXPERIENCED A YAW/TORQUE KICK.  DURING OCCURRENCE, NO GOV LIGHTS ILLUMINATED, NOR WERE ANY GOV LIGHTS ILLUMINATED DURING SHUTDOWN, DURING NORMAL LANDING.  NO FAILURE CODES WERE RECORDED ON VEMD.  ON THE FADEC DATA PAGE REVIEWED ON VEMD, COLLECTIVE PITCH DATA WAS OBSERVED TO BE NORMAL.  NO OVERLIMIT WAS RECORDED.  ACCESS WAS GAINED TO COLLECTIVE PITCH POTENTIOMETER.  WIRING WAS INSPECTED, POTENTIOMETER CONNECTOR REMOVED, INSPECTED, CONTACT ENHANCER WAS APPLIED, AND CONNECTOR WAS REATTACHED.  NO DEFECTS WERE NOTED.  SECURED ACCESS, CLEARED DISCREPANCY IN LOGBOOK.  PERFORMED FUNCTIONAL CHECK FLIGHT FOR 24 MIN, IN VARIOUS FLIGHT CONFIGURATIONS.  NORMAL OPS WERE OBSERVED.  MALFUNCTION COULD NOT BE DUPLICATED.
